# SDR DLL16954007

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 901 BEAM WAS CORRODED AT LBL 45.  THE DAMAGE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-21-00 PAGES 849 TO 852.
